Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 70, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 21, 2011, 2:43 PM CDT for Barry County, Stone County, Missouri. It was in force for 62 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2011, 2:43 PM CDT (19:43 UTC)
- Expired
- Apr 21, 2011, 3:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Barry County, MO, Stone County, MO
The radar
The Springfield radar (KSGF), 72 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 3:35 PM CDT | HAIL 1.75 | 1 N Reeds Spring, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1583 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 289 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
870
WUUS53 KSGF 211943
SVRSGF
MOC009-209-212045-
/O.NEW.KSGF.SV.W.0070.110421T1943Z-110421T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
243 PM CDT THU APR 21 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARRY COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 345 PM CDT.
* AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES WEST OF
SELIGMAN TO 7 MILES SOUTH OF SELIGMAN TO 9 MILES SOUTH OF SELIGMAN
TO 14 MILES SOUTH OF EAGLE ROCK...MOVING NORTHEAST AT 35 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL
SIZE.
* LOCATIONS IMPACTED INCLUDE BRANSON WEST...BUTTERFIELD...CAPE
FAIR...CASSVILLE...EAGLE ROCK...EXETER...GALENA...GOLDEN...INDIAN
POINT...JENKINS...KIMBERLING CITY...LAMPE...MADRY...MCDOWELL...
PLEASANT RIDGE...REEDS SPRING...SELIGMAN...SHELL KNOB...SILVER
DOLLAR CITY...WASHBURN...WAYNE AND WHEELERVILLE.
OTHER LOCATIONS IN THE WARNING INCLUDE ROARING RIVER STATE PARK AND
TABLE ROCK LAKE.
LARGE HAIL TWO INCHES IN DIAMETER HAS BEEN REPORTED WITH THESE
THUNDERSTORMS IN NORTHWEST ARKANSAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3661 9408 3666 9405 3691 9382 3678 9331
3663 9332 3651 9332 3650 9407
TIME...MOT...LOC 1941Z 226DEG 30KT 3652 9409 3646 9394
3646 9394 3643 9384 3638 9374
WIND...HAIL <50MPH 1.75IN
$$
DSA4 follow-up statements
828
WWUS53 KSGF 211957
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
257 PM CDT THU APR 21 2011
MOC009-209-212045-
/O.CON.KSGF.SV.W.0070.000000T0000Z-110421T2045Z/
BARRY MO-STONE MO-
257 PM CDT THU APR 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHERN STONE AND BARRY COUNTIES...
AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM SELIGMAN TO
4 MILES EAST OF SELIGMAN TO 5 MILES SOUTH OF EAGLE ROCK TO 6 MILES
SOUTH OF GOLDEN...MOVING NORTHEAST AT 35 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
LOCATIONS IMPACTED INCLUDE BRANSON WEST...CAPE FAIR...CASSVILLE...
EAGLE ROCK...GALENA...GOLDEN...INDIAN POINT...JENKINS...KIMBERLING
CITY...LAMPE...MADRY...MCDOWELL...PLEASANT RIDGE...REEDS SPRING...
SELIGMAN...SHELL KNOB...SILVER DOLLAR CITY AND WHEELERVILLE.
OTHER LOCATIONS IN THE WARNING INCLUDE ROARING RIVER STATE PARK AND
TABLE ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THERE HAVE BEEN NUMEROUS REPORTS OF LARGE HAIL WITH THESE STORMS IN
NORTHWEST ARKANSAS.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
&&
LAT...LON 3670 9394 3691 9382 3678 9331 3663 9332
3651 9332 3650 9398
TIME...MOT...LOC 1956Z 226DEG 30KT 3659 9392 3655 9383
3655 9383 3652 9373 3647 9363
WIND...HAIL <50MPH 1.75IN
$$
DSA697
WWUS53 KSGF 212006
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 PM CDT THU APR 21 2011
MOC009-209-212045-
/O.CON.KSGF.SV.W.0070.000000T0000Z-110421T2045Z/
BARRY MO-STONE MO-
306 PM CDT THU APR 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHERN STONE AND EASTERN BARRY COUNTIES...
AT 305 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTHWEST OF EAGLE ROCK TO 4 MILES NORTH OF EAGLE ROCK TO 3 MILES
NORTH OF GOLDEN TO 5 MILES EAST OF GOLDEN...MOVING NORTHEAST AT 35
MPH. THESE STORMS ARE CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE.
LOCATIONS IMPACTED INCLUDE BRANSON WEST...CAPE FAIR...EAGLE ROCK...
GALENA...GOLDEN...INDIAN POINT...JENKINS...KIMBERLING CITY...LAMPE...
MADRY...REEDS SPRING...SHELL KNOB...SILVER DOLLAR CITY AND
WHEELERVILLE.
OTHER LOCATIONS IN THE WARNING INCLUDE ROARING RIVER STATE PARK AND
TABLE ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
&&
LAT...LON 3650 9389 3670 9386 3689 9374 3678 9331
3663 9332 3651 9332
TIME...MOT...LOC 2006Z 226DEG 30KT 3664 9381 3661 9376
3658 9365 3653 9355
WIND...HAIL <50MPH 1.75IN
$$
DSA684
WWUS53 KSGF 212021
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
321 PM CDT THU APR 21 2011
MOC009-209-212045-
/O.CON.KSGF.SV.W.0070.000000T0000Z-110421T2045Z/
BARRY MO-STONE MO-
321 PM CDT THU APR 21 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHERN STONE AND SOUTHEASTERN BARRY COUNTIES...
AT 315 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM NEAR SHELL KNOB...OR 10 MILES WEST OF
KIMBERLING CITY...MOVING NORTHEAST AT 35 MPH. THIS STORM IS CAPABLE
OF PRODUCING QUARTER SIZE HAIL.
LOCATIONS IMPACTED INCLUDE BRANSON WEST...CAPE FAIR...GALENA...
GOLDEN...INDIAN POINT...KIMBERLING CITY...LAMPE...REEDS SPRING...
SHELL KNOB...SILVER DOLLAR CITY AND WHEELERVILLE.
OTHER LOCATIONS IN THE WARNING INCLUDE TABLE ROCK LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
&&
LAT...LON 3651 9371 3667 9371 3686 9363 3678 9331
3663 9332 3651 9332
TIME...MOT...LOC 2020Z 231DEG 31KT 3665 9355
WIND...HAIL <50MPH 1.00IN
$$
DSA401
WWUS53 KSGF 212045
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 PM CDT THU APR 21 2011
MOC009-209-212055-
/O.EXP.KSGF.SV.W.0070.000000T0000Z-110421T2045Z/
BARRY MO-STONE MO-
345 PM CDT THU APR 21 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STONE AND
SOUTHEASTERN BARRY COUNTIES HAS EXPIRED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3651 9371 3667 9371 3686 9363 3678 9331
3663 9332 3651 9332
TIME...MOT...LOC 2021Z 231DEG 31KT 3666 9354
$$
DSAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 12:38 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Apr 21, 12:38 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1238 PM CDT THU APR 21 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /ISSUED 400 AM CDT THU APR 21 2011/ ...VERY ACTIVE WEATHER PATTERN THEN NEXT SEVERAL DAYS WITH CHANCES FOR SEVERE STORMS TONIGHT AND FRIDAY WITH AN INCREASING FLOODING RISK TONIGHT THROUGH EARLY NEXT WEEK... CURRENTLY...LARGE AREA OF HIGH PRESSURE EXTENDS FROM IOWA INTO THE OHIO RIVER VALLEY REGION. EASTERLY FLOW HAS HELPED TO DRY THINGS OUT A BIT IN THE LOW LEVELS WITH DEWPOINTS IN THE UPPER 30S TO LOWER 40S. EXPANDING MID/HIGH LEVEL CLOUD DECK HAS TEMPERED COOLING A BIT WITH TEMPERATURES AT THIS HOUR IN THE 40S AREA WIDE. TODAY AND TONIGHT...WILL FIGHT DRY AIR FOR A BIT THIS MORNING... HOWEVER ISENTROPIC UPGLIDE IN THE 300-310K LAYER WILL EVENTUALLY WIN OUT AS SHOWERS AND STORMS INCREASE IN COVERAGE FROM SOUTHWEST TO NORTHEAST AS THE DAY PROGRESSES. AS LEE CYCLOGENESIS TAKES HOLD TONIGHT...A WARM FRONT CURRENTLY WELL SOUTH OF THE AREA ACROSS TX/LA/MS WILL SURGE NORTHWARD. INCREASING LOW LEVEL JET AND DECENT MID LEVEL LAPSE RATES WILL SUPPORT A RISK OF LARGE HAIL WITH A FEW STORMS OVERNIGHT. TEMPERATURES WILL BE STYMIED A BIT TODAY WITH CLOUDS AND INCREASING PRECIP COVERAGE...EXPECT ONLY A MODEST 5 TO 10 DEGREE DIURNAL RANGE DURING THE DAY. AS THE WARM FRONT APPROACHES FROM THE SOUTH...WILL LIKELY CONTINUE TO SEE SLOWLY RISING TEMPS THROUGH THE EVENING AND OVERNIGHT. FRIDAY/FRIDAY NIGHT...A BIT OF UNCERTAINTY WITH THIS PERIOD AS OUR PROSPECTS FOR SEVERE WEATHER WILL DEPEND A BIT ON JUST HOW FAST WE CAN GET EARLY MORNING SHOWERS AND STORMS TO MOVE TO THE NORTH. CONDITIONAL RISK FOR SEVERE EXISTS...WITH BEST PROSPECTS ALONG/SOUTHEAST OF THE I44 CORRIDOR WHERE WARM SECTOR SHOULD TAKE HOLD NICELY DURING THE AFTERNOON. WITH DEWPOINTS RETURNING TO THE MID 60S AND MID LEVEL LAPSE RATES IN EXCESS OF 8 C/KM...MODERATE INSTABILITY SHOULD DEVELOP ACROSS THE REGION WITH MLCAPE VALUES IN THE 1500 TO 2000 J/KG RANGE. DECENT 40-50 KT LOW LEVEL JET AND MID LEVEL JETS WILL SPREAD ACROSS THE WARM SECTOR DURING THE AFTERNOON AND CONVECTIVE INITIATING IS POSSIBLE FROM MID AFTERNOON ONWARD. 0-6KM SHEAR VECTORS AROUND 55KT SUPPORT AT LEAST AN INITIAL MODE OF SUPERCELLS CAPABLE OF LARGE HAIL AND DAMAGING WINDS. SURFACE DEWPOINT DEPRESSIONS SUGGEST THAT LCLS WILL BE AT LEAST LOW ENOUGH TO BE CONCERNED FOR A FEW TORNADOES GIVEN STRONG LOW LEVEL SHEAR AND SOME LOW LEVEL DIRECTIONAL SHEAR. 0-3KM SHEAR VECTORS DO ALIGN WITH THE POSITION OF THE SURFACE FRONT...SO AN EVENTUAL TRANSITION TO A MORE LINEAR MODE IS EXPECTED AS STORMS BEGIN TO EXIT STAGE EAST FRIDAY EVENING. SATURDAY ONWARD...AS HAS BEEN THE CASE THE PAST SEVERAL DAYS... THE 00Z GFS FIVE WAVE CHARTS ARE BELLIGERENT WITH MAINTAINING A SOUTHWEST FLOW ALOFT WITH DIGGING ENERGY PREFERRED OVER THE PLAINS. THIS BASICALLY MEANS THAT A FRONT WILL BE LOCATED OVER... OR VERY NEAR...THE AREA FROM SATURDAY THROUGH AT LEAST MONDAY NIGHT. SEVERAL ROUNDS OF RAIN AND THUNDERSTORMS ARE EXPECTED...EACH BRINGING A SWATH OF AN INCH OR TWO OF RAIN TO THE REGION. IT APPEARS THAT THE BOUNDARY WIGGLES ENOUGH TO SPREAD THE WEALTH ACROSS THE AREA...BUT THERE WILL BE OVERLAP AND THAT OVERLAP SEEMS TO BE CENTERED ON THE I44 CORRIDOR THE PAST SEVERAL MODEL RUNS. BOTTOM LINE...THE 00Z SUITE OF MODEL OUTPUT IS NOT BEING KIND TO THE REGION. IN FACT...THE AGREEMENT BETWEEN THE ECMWF AND GFS WITH RESPECT TO QPF IS STUNNING. FIVE DAY TOTALS FROM THESE MODELS HAVE A MAX QPF CORRIDOR OF SIX TO NINE INCHES OF RAIN ROUGHLY ALONG THE INTERSTATE 44 CORRIDOR. THE CUMULATIVE AFFECT OF THIS SYNOPTIC TRAINING OF UPPER LEVEL WAVES WILL LEAD TO A RAPID INCREASE IN FLOODING RISK THIS WEEKEND. BOTH FLASH FLOODING AND RIVER FLOODING WILL BE A CONCERN...WITH AT LEAST MINOR RIVER FLOODING POSSIBLE. ANY INCREASED RISK WILL BE MODIFIED WITH EACH WAVE OF RAIN EXPECTED IN SUBSEQUENT FORECASTS. GAGAN && .AVIATION... FOR THE 18Z TAF UPDATE...WILL CONTINUE THE TREND OF GRADUALLY LOWERING CEILINGS THROUGH MVFR THIS AFTERNOON TO IFR TONIGHT LOW LEVEL MOISTURE ASSOCIATED WITH THE WARM FRONT TO OUR SOUTHWEST LIFTS ACROSS THE REGION. IT IS A LITTLE DIFFICULT TO PIN DOWN TIMING OF THUNDERSTORMS FROM THIS EVENING ON...BUT BUT HAVE PRETTY DECENT CONFIDENCE IN THE LOWER CEILINGS WITH WINDS GRADUALLY SHIFTING FROM SOUTHEAST TO SOUTH THROUGH FRIDAY MORNING. TERRY && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 21, 12:58 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1258 PM CDT THU APR 21 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1258 PM CDT THU APR 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... HAIL RISK IS ELEVATED RISK TONIGHT. LIGHTNING RISK IS SIGNIFICANT THIS AFTERNOON AND TONIGHT. DISCUSSION... THUNDERSTORMS WILL SPREAD ACROSS EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS LATER THIS AFTERNOON AND EVENING. A FEW STORMS COULD PRODUCE HAIL UP TO THE SIZE OF QUARTERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN ELEVATED RISK OF SEVERE WEATHER WILL PERSIST INTO FRIDAY AND FRIDAY NIGHT. A COLD FRONT WILL MOVE INTO THE REGION FROM THE NORTHWEST. ABUNDANT GULF MOISTURE...MODERATE INSTABILITY AND SUFFICIENT WIND SHEAR WILL BE IN PLACE TO SUPPORT THE DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS FRIDAY AFTERNOON INTO FRIDAY NIGHT. THE PRIMARY SEVERE WEATHER RISKS WILL BE DAMAGING WIND GUSTS AND LARGE HAIL...ALTHOUGH THE RISK FOR A COUPLE OF TORNADOES CANNOT BE RULED OUT. OUR WEATHER PATTERN WILL REMAIN VERY ACTIVE THROUGH THE UPCOMING WEEKEND AND INTO NEXT WEEK AS A SURFACE FRONT BECOMES NEARLY STATIONARY ACROSS THE MIDWEST. SEVERAL ROUNDS OF RAIN AND THUNDERSTORMS ARE EXPECTED. WIDESPREAD RAINFALL OF THREE TO SIX INCHES...WITH LOCALLY HIGHER AMOUNTS IS EXPECTED. THIS WILL RESULT IN AN INCREASING RISK FOR FLASH FLOODING AND RIVER FLOODING ACROSS THE OUTLOOK AREA. LOCAL INTERESTS ARE URGED TO MONITOR THE LATEST FORECASTS FROM YOUR NATIONAL WEATHER SERVICE IN SPRINGFIELD MISSOURI REGARDING THE POTENTIAL FOR EXCESSIVE RAINFALL AND RESULTANT RISK OF FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 1:22 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Camden, Cedar, Christian, Dade and 24 more | 6 days |
| Apr 21, 3:26 PM CDT | Special Weather Statement | SGF | Jasper | 64 min |
| Apr 21, 3:44 PM CDT | Special Weather Statement | SGF | Christian | 31 min |
| Apr 21, 4:14 PM CDT | Special Weather Statement | SGF | Hickory | 31 min |
| Apr 21, 4:18 PM CDT | Special Weather Statement | SGF | Webster | 27 min |
| Apr 21, 5:51 PM CDT | Areal Flood Advisory | SGF | Barry, McDonald | 4 hr |
| Apr 21, 5:56 PM CDT | Special Weather Statement | SGF | St. Clair | 34 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.